# SDR CA100117005

- Difficulty date: January 3, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW306A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXI, THE RT ENGINE WAS SHUTDOWN FOLLOWING A LOW OIL PRESSURE WARNING AND A HIGH ITT INDICATION. THE EDU DOWNLOAD SHOWED A SUDDEN RISE IN T45 WITH A GRADUAL DECREASE IN N2 SPEED. THE ENGINE WILL BE REMOVED FOR REPAIR. THERE IS NO TROUBLESHOOTING INFORMATION AVAILABLE PRIOR TO THE ENGINE REMOVAL. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
